Top answers from doctors based on your search:
Disclaimer

rash that lasts for years

A 32-year-old member asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
See an allergist: chronic hives, or urticaria needs evaluation, check aaaai.org or acaai.org for an allergist in your area, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old member asked:
Dr. Keith Ramsey
36 years experience Adolescent Medicine
Too many possible: There are too many rashes that can be in those locations. You will need to see a doctor to have it diagnosed and then you can get the correct treatme ... Read More
A 40-year-old female asked:
Dr. Duane Gels
37 years experience Allergy and Immunology
Cut off: Theresa you were cut off so I don't know your Q. Cow's milk allergy triggers (among other sx) an immediate, itchy welts (hives) that last minutes to h ... Read More
A 35-year-old female asked:
Dr. Jana Tomsky Corvalan
27 years experience Family Medicine
Allergic reaction to: Stick with your Brand name product! Most likely generic equivalent has inactive ingredient which caused you allergic reaction. Talk to your pharmacist ... Read More
A 19-year-old male asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Need HIV test: You need to have a HIV blood test at the MD;s office.
A 22-year-old male asked:
Dr. Venkata Vallury
43 years experience Pediatrics
Rash: you may have acne have your primary care look at the rash he can then prescribe you acne medication
A 28-year-old male asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Tongue rashes: Many possibilities. Perhaps your mother is allergic to something she places in her mouth e.g. Mouthwash, toothpaste, lipstick, some food, medication, ... Read More
A 24-year-old female asked:
Dr. Richard Romano
9 years experience Internal Medicine
Rashes : Bruising is usually from an impact. It can be from clotting problems. A photo is worth a 1000 words. A rash needs to be seen to understand it best. P ... Read More
A 17-year-old female asked:
Dr. Rawhi Omar
44 years experience Pathology
Rash perhaps: Rash is a good possibilty especially if the redness is around the bra line (allergic reaction to new or tight clothing)· Apply benadryl (diphenhydram ... Read More
1
1 thank
A 23-year-old male asked:
Dr. James Long
9 years experience Internal Medicine
Itching: I see hepatitis in your profile. Hepatitis can cause elevated bilirubin which can cause itching. Some meds cause itching, like narcotics. If you are ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month